Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 30, Issue 3  


An estimate for a certain sum extended over the primes of an arithmetic progression
I. M. Vinogradov
481
Unitary representations of the Lorentz group in a space with indefinite metric
R. S. Ismagilov
497
On formulae of Horn-type
A. D. Taimanov
523
A power boundary layer in problems with a singular perturbation
S. A. Lomov
525
The theory of algebraic linear groups and periodic groups
V. P. Platonov
573
On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. III
B. G. Moishezon
621
Entire functions bounded in a locally compact nonarchimedean normed field
M. Sh. Stavskii
657
Galois theory of transcendental extensions and uniformization
I. I. Pyatetskii-Shapiro, I. R. Shafarevich
671
Pontrjagin–Hirzebruch class of codimension 2
V. A. Rokhlin
705
Correction to the paper of A. I. Vinogradov “On the density hypothesis for the Dirichlet $L$-series”
A. I. Vinogradov
719
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021